MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PATIENT TUBING W/CONN, 8' LONG; ARTHROSCOPE

ARTHREX, INC. REDEUCE PATIENT TUBING W/CONN, 8' LONG; ARTHROSCOPE
Model Number REDEUCE PATIENT TUBING W/CONN, 8' LONG
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an acl reconstruction procedure, that took place (b)(6) 2020, the patient developed compartment syndrome.The surgeon noticed the issue when putting the dressings on the patient while still in the procedure room.The surgeon used gravity and massage in attempts to remove the fluid but then had to perform a fasciotomy.This was done while still in the procedure room, immediately after the acl reconstruction had been completed.The patient had not yet left the room.The patient was kept overnight due to the issue.The wounds were closed on (b)(6) 2020 and the patient is scheduled to be discharged on (b)(6) 2020.The pump did not alarm during use and seemed to perform normally.The surgeon requested the pressure be increased several times during the procedure.The pressure started at 35 and ended at 60.There was no fluid coming out of the portals.The following tubings were used with the pump: ar-6411 (lot 40060968) and ar-6421 (lot 40067186).

Brand Name
REDEUCE PATIENT TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10379302
Report Number1220246-2020-02016
Device Sequence Number3145739
Product Code HRX
UDI-Device Identifier00888867118058
UDI-Public00888867118058
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberREDEUCE PATIENT TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6421
Device Lot Number40067186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;